Motion of level sets by mean curvature. I
L. C. Evans and J. Spruck
Source: J. Differential Geom. Volume 33, Number 3 (1991), 635-681.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 U. Abresch and J. Langer, The normalized curve shortening flow and homothetic solutions, J. Differential Geometry 23 (1986) 175-196.
 W. Allard, On the first variation of a varifold, Ann. of Math. (2) 95 (1972) 417-491.
 S. Angenent, Parabolic equations for curveson surfaces. I, II, preprint.
Zentralblatt MATH: 0789.58070
 E. Bombieri, E. DeGiorgi and E. Giusti, Minimal cones and the Bernsteinproblem, Invent. Math. 7 (1969) 243-268.
 K. A. Brakke, The motion of a surface by its mean curvature, Princeton Univ. Press, Princeton, NJ, 1978.
 L. A. Caffarelli and J. Spruck, Convexity properties of solutions to some classical variational problems, Comm. Partial Differential Equations 7 (1982) 1337-1379.
 Y.-G. Chen, Y. Giga and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, preprint, 1989.
 M. G. Crandall, L. C. Evans and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282 (1984) 487-502.
 M. G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983) 1-42.
 K. Ecker and G. Huisken, Mean curvature evolution of entire graphs, preprint, 1988.
 C. L. Epstein and M. I. Weinstein, A stable manifold theorem for the curve shortening equation, Comm. Pure Appl. Math. 40 (1987) 119-139.
 L. C. Evans, A convergence theorem for solutions of nonlinear second order elliptic equations, Indiana Univ. Math. J. 27 (1978) 875-887.
 L. C. Evans and P. E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana Univ. Math. J. 33 (1984) 773-797.
 L. C. Evans and J. Spruck, Motion of levelsets by mean curvature. II, Trans. Amer. Math. Soc. (to appear).
 M. Gage, An isoperimetric inequality with applications to curveshortening, Duke Math. J. 50 (1983) 1225-1229.
 M. Gage, Curveshortening makes convex curves circular, Invent. Math. 76 (1984) 357-364.
 M. Gage and R. S. Hamilton, The heat equation shrinking convex plane curves, J. Differential Geometry 23 (1986) 69-96.
 D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer, Berlin, 1983.
 M. Grayson, The heat equation shrinks embedded plane curves to round points, J. Differential Geometry 26 (1987) 285-314.
 M. Grayson, A short note on the evolution of surfaces via mean curvature, Duke Math. J. 58 (1989) 555-558.
 M. Grayson, The shape of a figure-eight under the curveshortening flow, Invent. Math. 96 (1989) 177-180.
 R. S. Hamilton, Three manifolds with positive Ricci curvature, J. Differential Geometry 17 (1982) 255-306.
 G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geometry 20 (1984) 237-266.
 H. Ishii, On uniqueness and existence of viscosity solutions of fully nonlinear second order elliptic PDE's, Comm. Pure Appl. Math. 42 (1989) 15-45.
 R. Jensen, The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech. Anal. 101 (1988) 1-27.
 R. Jensen, P.-L. Lions and P. E. Souganidis, A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations, Proc. Amer. Math. Soc. 102 (1988) 975-978.
 A. U. Kennington, Power concavity and boundary value problems, Indiana Univ. Math. J. 34 (1983) 687-704.
 A. U. Kennington, Power concavity of solutions of Dirichlet problems, Proc. Centre Math. Anal. Austral. Nat. Univ. 8 (1984) 133-136.
 N. J. Korevaar, Convex solutions to nonlinear elliptica and parabolic boundary value problems, Indiana Univ. Math. J. 32 (1983) 603-614.
 N. V. Krylov, Nonlinear elliptic and parabolic equations of second order, Reidel, Dordrecht, 1987.
Zentralblatt MATH: 0619.35004
 O. A. Ladyzhenskaja, V. A. Solonnikov and N. N. Ural'tseva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc, Providence, RI, 1968.
 P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. I, Comm. Partial Differential Equations 8 (1983) 1101-1134.
 S. Osher and J. A. Sethian, Fronts propagating with curvature dependent speed:algorithms based on Hamilton-Jacobi formulations, J. Computational Phys. 79 (1988) 12-49.
 H. Parks and W. Ziemer, Jacobi fields and regularity of functions of least gradient, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984) 505-527.
 J. A. Sethian, Recent numerical algorithms for hypersurfac.es moving with curvaturedependent speed: Hamilton-Jacobi equations and conservation laws, J. Differential Geometry 31 (1990) 131-161.